# SDR AC2A100762

- Difficulty date: March 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 3,324 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG407A1
- Part serial: 40022093
- Condition: Weak
- Location: Master
- Part time: 428 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK. CHARGED BATTERY AND PERFORMED CAPACITY CHECK. FAILED 1ST CHECK (23 MINUTES). PERFORMED CONDITIONING CHARGE, RESTED AND PERFORMED 2ND CHECK. FAILED 2ND CHECK (30 MINUTES). WORK PERFORMED IAW MFG BATTERY MANUALS. REPLACED BATTERY.
